MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" EXT SET WITH 0.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" EXT SET WITH 0.2 MICRON FILTER, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B1339
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation however a device history review should be performed, and a supplemental report will be submitted.Additional contact information: (b)(4).
 
Event or Problem Description
The event involved an 8" ext set with 0.2 micron filter, clamp, rotating luer and it was reported that patient receiving venofer infusion using portless line requiring hereditary hemorrhagic telangiectasia (hht) filter.Three hht filters were attempted to be used with this patient.Air bubbles continued to keep appearing from hht filter attachment.Hht filter with a different lot was used and works well with no air bubbles.There were no patient harm and minimal delay.
 
Additional Manufacturer Narrative
The reported complaint of air in line could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed, and a probable cause cannot be determined.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
8" EXT SET WITH 0.2 MICRON FILTER, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23799907
Report Number9617594-2025-02303
Device Sequence Number18489177
Product Code FMG
UDI-Device Identifier00887709001190
UDI-Public(01)00887709001190(17)290901(10)14134684
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1339
Device Lot Number14134684
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer12/26/2025
Initial Report FDA Received Date12/14/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEREDITARY HEMORRHAGIC TELANGIECTASIA (HHT) FILTER; VENOFER, UNK MFR
Patient SexUnknown